MathSciNet Relay Station
MathSciNet bibliographic data
MR2025591 (2004m:13054) 13F20 (13A15 13F05)
Park, Mi Hee; Tartarone, Francesca Strong Mori and Noetherian properties of integer-valued polynomial rings. J. Pure Appl. Algebra 186 (2004), no. 3, 297–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement